# SDR CA000511005

- Difficulty date: April 16, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Carson S61LSKRSKY
- Aircraft time: 28,962 hours
- Engine: Ge CT581401
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 6117030201041
- Condition: Torn
- Location: Tail Rotor
- Part time: 891 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POST FLIGHT INSPECTION REVEALED TWO TEARS IN TAIL ROTOR BLADE POCKET (19 & 16 INCH FROM TIP). IT APPEARS THAT LEADING EDGE TAPE CAME LOOSE AND FLAPPED AGAINST BLADE CAUSING THE TWO TEARS.
